# SDR CALA2012053100383

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 44,820 hours, 14,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 90289
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AT SEAT 26ABC FAILED. REPLACED BATTERY PACK AT SEAT 26ABC IAW AMM TASK 33-51-06-960-8 05, OPS CHECKED NORMAL,
